# SDR DL72W990543

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545661
- Condition: Cracked
- Location: Bs 505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26R SKIN LAP SPLICE BETWEEN FS 360 AND 681 REVEALED A CRACK IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  HFEC INSPECTION CONFIRMED TWO              CRACKS/CORROSION AT FS 505.  THE SKIN WAS CUTOUT WITH A 2 X 1 CUTOUT IN THE LAP AND REPAIRED PER THE B727 SRM 53-30-3 FIG 5 AND DOCUMENTED PER ER/A 366915-14AD, REV A.
